MathSciNet Relay Station
MathSciNet bibliographic data
MR275416 (43 #1173) 55.20
Sumners, D. W. $H\sb{2}$ of the commutator subgroup of a knot group. Proc. Amer. Math. Soc. 28 1971 319–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement